| Model Number |
M312 |
| Medical Device Problem Code |
Premature Discharge of Battery (1057)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/15/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that this insertable cardiac monitor reached the recommended replacement time earlier than expected.Engineering analysis found evidence of excessive magnet use, which increased power consumption and most likely caused premature battery depletion.The findings were communicated to the field representative.No adverse patient effects were reported.This product remains in service.
Additional Manufacturer Narrative
This product investigation is still in progress.This report will be updated when product investigation is complete.